Panadol Actifast 500mg Tablets - 20 Pack


Panadol: Panadol Actifast 500mg Tablets - 20 Pack
Price:
Sale price€4.93

Description

What is it
Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
Suitable for:
Headache
Rheumatic pain
Muscular ache/pain
Toothache
Period pain
Cold & flu symptoms

Dosage
Adults & children aged 12 years and over: Take 1-2 tablets every 4-6 hours as required.
Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Not suitable for children under 12 years of age.

Warnings & Cautions
Do not exceed the stated dose.
Do not take with other products containing paracetamol.
This product should only be used when clearly necessary.
Immediate medical advice should be sought in the event of over dosage even if you feel well.
Please read the enclosed leaflet carefully.

Ingredients
Active ingredient Each tablet contains: Paracetamol 500mg.
Other ingredients: Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed